Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 1


Published
on

January 1, 2017


Pages

19-26


DOI

Article

A Wilf Class Composed of 7 Symmetry Classes of Triples of 4-Letter Patterns

Check for updates


Authors

David Callan Affiliation:
Department of Statistics, University of Wisconsin, Madison, WI 53706, USA
and Toufik Mansour* Affiliation:
Department of Mathematics, University of Haifa, 3498838 Haifa, Israel


Abstract

In this paper, we make a contribution to the enumeration of permutations avoiding a triple of 4-letter patterns by establishing a Wilf class composed of 7 symmetry classes.


Keywords

pattern avoidance, Catalan number, kernel method, indecomposable permutation


Citation

Callan, D. & Mansour, T. (2017). A wilf class composed of 7 symmetry classes of triples of 4-Letter patterns. Journal of Analysis & Number Theory, 5(1), 19–26. https://doi.org/10.18576/jant/050104

Published by: Engineering Journals

Engineering Journals Logo